MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO¿ VALVE, (18" EXTENSION TUBING, 4 1/2" DRAINAGE TUBE, NO ST

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO¿ VALVE, (18" EXTENSION TUBING, 4 1/2" DRAINAGE TUBE, NO ST
Catalog Number 150932
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that urine drained into the leg bag initially, then the bag did not allow any more urine to drain into the bag.The complainant massaged the leg bag to get the urine to drain.
 
Additional Manufacturer Narrative
The reported event was unconfirmed since the problem could not be reproduced.Per the visual evaluation of the sample, no obvious defects were noted.The drainage test was performed, with the specification that the unit is acceptable if it drains.The bag was filled and drained completely.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "1.Separate notches within circles.Pull straps through holes and around leg.2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard® extension tubing (catalog no.150615 or 4a4194).When using extension tubing, make sure to connect tube at least to the 3rd taper of the connector.4.To empty dispoz-a-bag®, push green lever on flip-flo¿ valve out and down.Important: be sure to reclose flip-flo¿ valve after emptying bag.5.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations.Bard® dispoz-a-bag® accessories: ¿ leg bag holder ¿ 1-3/4¿ wide leg bag strap ¿ deluxe fabric leg bag straps ¿ extension tubing contact c.R.Bard, inc.1-800-526-4455 for information on these and other accessories.Sterile unless package is opened or damaged.".
 
Event or Problem Description

Brand Name
LEG BAG WITH FLIP-FLO¿ VALVE, (18" EXTENSION TUBING, 4 1/2" DRAINAGE TUBE, NO ST
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7566686
Report Number1018233-2018-02029
Device Sequence Number13939640
Product Code KNX
UDI-Device Identifier00801741050909
UDI-Public(01)00801741050909
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number150932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2018
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer07/18/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1